# SDR ASOA201000852

- Difficulty date: May 30, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 15,717 hours, 10,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF RT LOWER BULKHEAD WEB FS 280 FOUND ANGLE AT RBL 26 CRACKED AT BOTTOM HOLE.  R & R RT LOWER WEB ANGLE IAW SRM 51-42-06-001-001-A01.
